×

zbMATH — the first resource for mathematics

On a coefficient problem for bi-univalent functions. (English) Zbl 0158.07802

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Helmut Grunsky, Koeffizientenbedingungen für schlicht abbildende meromorphe Funktionen, Math. Z. 45 (1939), no. 1, 29 – 61 (German). · Zbl 0022.15103 · doi:10.1007/BF01580272 · doi.org
[2] Paul Erdős and Eri Jabotinsky, On analytic iteration, J. Analyse Math. 8 (1960/1961), 361 – 376. · Zbl 0126.08803 · doi:10.1007/BF02786856 · doi.org
[3] Eri Jabotinsky, Analytic iteration, Trans. Amer. Math. Soc. 108 (1963), 457 – 477. · Zbl 0113.28303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.